Authors: Fedorchuk, Vitaly
Todorčević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Cellularity of covariant functors
Journal: Topology and its Applications
Volume: 76
Issue: 2
First page: 125
Last page: 150
Issue Date: 1-Jan-1997
ISSN: 0166-8641
DOI: 10.1016/S0166-8641(96)00108-3
Abstract: 
We compute the cellularity of ℱ(X) in terms of the cellularity of X for a class of covariant functors ℱ including exp, λ and P. We also give a number of examples to test the sharpness of our results.
Keywords: Cellularity | Hyperspace | Normal functor | Product | Space of probability measures | Superextension
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

16
checked on Oct 6, 2022

Page view(s)

21
checked on Sep 14, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.